%0 Journal Article
	%A Jing Li and  Guang Zhou
	%D 2013
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 75, 2013
	%T Some New Inequalities for Eigenvalues of the Hadamard Product and the Fan Product of Matrices
	%U https://publications.waset.org/pdf/16985
	%V 75
	%X Let A and B be nonnegative matrices. A new upper bound on the spectral radius ρ(A◦B) is obtained. Meanwhile, a new lower bound on the smallest eigenvalue q(AB) for the Fan product, and a new lower bound on the minimum eigenvalue q(B ◦A−1) for the Hadamard product of B and A−1 of two nonsingular M-matrices A and B are given. Some results of comparison are also given in theory. To illustrate our results, numerical examples are considered.

	%P 409 - 413